RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 4, Pages 1–10 (Mi faa1063)  

This article is cited in 5 scientific papers (total in 6 papers)

Korteweg–de Vries equation with finite-gap boundary conditions, and the Whitham deformations of Riemann surfaces

R. F. Bikbaev


Full text: PDF file (1012 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:4, 257–266

Bibliographic databases:

UDC: 517.9
Received: 25.11.1988

Citation: R. F. Bikbaev, “Korteweg–de Vries equation with finite-gap boundary conditions, and the Whitham deformations of Riemann surfaces”, Funktsional. Anal. i Prilozhen., 23:4 (1989), 1–10; Funct. Anal. Appl., 23:4 (1989), 257–266

Citation in format AMSBIB
\Bibitem{Bik89}
\by R.~F.~Bikbaev
\paper Korteweg--de Vries equation with finite-gap boundary conditions, and the Whitham deformations of Riemann surfaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 4
\pages 1--10
\mathnet{http://mi.mathnet.ru/faa1063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1035370}
\zmath{https://zbmath.org/?q=an:0716.35073}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 4
\pages 257--266
\crossref{https://doi.org/10.1007/BF01078940}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989EH38600001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1063
  • http://mi.mathnet.ru/eng/faa/v23/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Bikbaev, “Cauchy problem for waves on shallow water”, Theoret. and Math. Phys., 86:3 (1991), 327–330  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Lunin, “Blurring of the step for the Schroedinger equation”, Math. Notes, 54:5 (1993), 1126–1130  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. N. G. Mazur, “Quasiclassical asymptotics of the inverse scattering solutions of the KdV equation and the solution of Whitham's modulation equations”, Theoret. and Math. Phys., 106:1 (1996), 35–49  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Rustem R. Aydagulov, Alexander A. Minakov, “Initial-Boundary Value Problem for Stimulated Raman Scattering Model: Solvability of Whitham Type System of Equations Arising in Long-Time Asymptotic Analysis”, SIGMA, 14 (2018), 119, 19 pp.  mathnet  crossref
    6. V. Yu. Novokshenov, “Parametricheskii rezonans v integriruemykh sistemakh i usrednenie na rimanovykh poverkhnostyakh”, Differentsialnye uravneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 163, VINITI RAN, M., 2019, 65–80  mathnet  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:347
    Full text:131
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020